MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; GRS BASEPLATE - Ø24.5X20 - FULL WEDGE 15°

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; GRS BASEPLATE - Ø24.5X20 - FULL WEDGE 15°
Model Number 04.01.0401
Medical Device Problem Codes Loosening of Implant Not Related to Bone-Ingrowth (4002); Migration (4003)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 01/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 jan 2026.Lot: 2315759: (b)(4) items manufactured and released on 24-jun-2024.Expiration date: 2029-jun-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by clinical affair department.A revision procedure was performed one year after the primary reverse tsa due to migration of the baseplate, which was identified during a routine followup visit.The surgeon revised the construct by implanting a threaded baseplate and replacing the liner with a reverse constrained liner.No device was returned for evaluation, and the poor quality of the available images did not allow confirmation of a definitive root cause.Potential contributing factors & mdash, such as bone quality, initial fixation stability, or patient-specific anatomical considerations cannot be confirmed based on the information provided.However, there is no reason to suspect a malfunctioning device.Root cause: although the specific circumstances involved cannot be confirmed, it is possible that application-specific factors may have resulted in issues reported.The investigation does not indicate any potential manufacturing-related issue or systemic deficiency.
 
Event or Problem Description
During a post-operation follow up at 1 year from primary, the surgeon discovered that the baseplate had migrated after the patient`s primary left shoulder surgery and the cause is unknown.The surgeon revised the baseplate to a threaded baseplate, the glenosphere and metaphysis to a same size glenosphere and metaphysis, and revised the liner to a reverse constrained liner.The surgery was completed successfully.

Brand Name
SHOULDER SYSTEM
Common Device Name
GRS BASEPLATE - Ø24.5X20 - FULL WEDGE 15°
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24162769
Report Number3005180920-2026-00004
Device Sequence Number13103608
Product Code PHX
UDI-Device Identifier07630542714634
UDI-Public07630542714634
Combination Product (Y/N)N
PMA/510(K) Number
K231911
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0401
Device Lot Number2315759
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Initial Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown